Riv.Mat.Univ.Parma (6) 1 (1998)


Error analysis for singular integral evaluation on piecewise smooth curves in Galerkin BEM

Pages: 181-205
Received: 2 December 1998   
Mathematics Subject Classification (2000): 65N38 - 65D32

Abstract: In this paper we consider integral equations associated with 2D boundary value problems defined on domains whose boundary is given by piecewise smooth parametric representations. Given any (polynomial) local basis, in a previous work ([1]) we have shown how to compute efficiently all integrals required by the Galerkin method, substituting the real boundary with short linear interpolants when double integrals are defined on two consecutive elements with different parametrizations. Here we give estimates for the error generated by this approximation procedure in weakly singular and Cauchy singular integrals and analyse numerical examples, not previously shown, dealing with critical cases. p>

Home Riv.Mat.Univ.Parma